MAUDE Adverse Event Report: KORU Medical Systems FREEDOM60®; Freedom60 Infusion Pump

KORU Medical Systems FREEDOM60®; Freedom60 Infusion Pump
Model Number F10050-A
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
FREEDOM60®
Common Device Name
Freedom60 Infusion Pump
Manufacturer (Section D)
KORU Medical Systems
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU Medical Systems
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
+1(845)610-5578
MDR Report Key50434823
Report Number1318360-2026-00020
Device Sequence Number9479267
Product Code FRN
UDI-Device Identifier00659443004450
UDI-Public00659443004450
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050-A
Device Lot NumberA.87522
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/25/2026
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale